Live Help


Forum Jump
Post New Thread  Reply
Old 12-12-2007, 02:32 PM   #1
~*DaRkAnGeL*~
 
~*DaRkAnGeL*~'s Avatar
 
Join Date: Nov 2007
I am currently:
Medication

Ive just been put on some anti-depressants, Fluoxetine 20mg, and I was wondering if anyone was on them and how they've been whilst using them? thanks xx



People Who Laugh A Lot, Cry A Lot, Because It Only Takes One Smile To Hide A Million Tears...

Some days she feels like dying, she gets so sick of crying.
“Out of suffering have emerged the strongest souls; the most massive characters are seared with scars.”


~*DaRkAnGeL*~ is offline   Reply With Quote
One Hug Given By:
Old 12-12-2007, 04:46 PM   #2
Daydream
Collect memories not scars
 
Daydream's Avatar
 
Join Date: Apr 2007
Location: Llanelli
I am currently:

Hi there. I'm on fluoxetine too but at 40mg. I started off at 20mg but when there was no improvement they increased it. It took quite a long time for the medication to kick in, for me anyways. It works now though and I feel a lot happier than I did last year. The medication cant take your problems away, but they can certainly help, along with some therapy. Oh, and the liquid prozac is DISGUSTING! I have to take it everyday and its ewwwwwwwww!



xxxx


Daydream is offline   Reply With Quote
Old 12-12-2007, 06:50 PM   #3
hammy
 
hammy's Avatar
 
Join Date: Jun 2007
I am currently:

This drug can be absolutely fantastci for many people. It's a drug that is often prescribed by doctors and seems in most to have the desired affect.

Keep an eye on your mood and if it drops let the doc know. also keep an eye on side affects, there will be a list of them on the leaflet with the medication.

xxx



live life to the full

hammy is offline   Reply With Quote
Old 12-12-2007, 07:09 PM   #4
craola
Clouds In My Coffee.
 
craola's Avatar
 
Join Date: Mar 2006
Location: Surrey
I am currently:

I was on this once, I don't really remember it though, it was a long time a go but as its been said remember its not going to work straight away, be patient and don't expect miracles straight away! Take care xx

craola is offline   Reply With Quote
Old 13-12-2007, 03:13 AM   #5
~*DaRkAnGeL*~
 
~*DaRkAnGeL*~'s Avatar
 
Join Date: Nov 2007
I am currently:

thanks to everyone, im hoping it works, i no i have to give it time. i know, im worried about side affects so im overly conscious about something changing or feeling ill. but i suppose its worth it. what were people put on it for? im just wondering because i havent been told why yet (i forgot to ask, i was WAY too nervous, it was even too hard to talk!), but im going back to the doctors in 3 weeks, i'll ask then. thanks again xxx



People Who Laugh A Lot, Cry A Lot, Because It Only Takes One Smile To Hide A Million Tears...

Some days she feels like dying, she gets so sick of crying.
“Out of suffering have emerged the strongest souls; the most massive characters are seared with scars.”


~*DaRkAnGeL*~ is offline   Reply With Quote
Old 13-12-2007, 04:34 PM   #6
romancandle
And all you want is sleep/But all you get it pills
 
romancandle's Avatar
 
Join Date: Aug 2007
Location: In a ditch, Virginia
I am currently:

I actually had a bad experience with Prozac due to undiagnosed Bipolar disorder, along with many other ADs. It's pretty interesting to me how some people with BD can take ADs and some can't. I guess I'm just one of those people.

I've heard mixed stories about Prozac though, but it's hard to truly say what will happen. Just try it out.




I feel it in my heart
the end will come
Come on...
My War


romancandle is offline   Reply With Quote
Old 13-12-2007, 10:36 PM   #7
~*DaRkAnGeL*~
 
~*DaRkAnGeL*~'s Avatar
 
Join Date: Nov 2007
I am currently:

thanks again to everyone. im definately going to give it a fair try, ive got nothing else. thanks. xxx



People Who Laugh A Lot, Cry A Lot, Because It Only Takes One Smile To Hide A Million Tears...

Some days she feels like dying, she gets so sick of crying.
“Out of suffering have emerged the strongest souls; the most massive characters are seared with scars.”


~*DaRkAnGeL*~ is offline   Reply With Quote
Old 19-12-2007, 10:11 AM   #8
one_step_closer
The Shadow of the Day
 
one_step_closer's Avatar
 
Join Date: Oct 2004
Location: Scotland

I had an initial high for a week and then everything went back to 'normal'. I really hope that you find the medication helpful. Take care. xxx





I put it down on paper and then the ghost does not ache so much.


one_step_closer is offline   Reply With Quote
Old 19-12-2007, 10:49 AM   #9
LittleBlackRainCloud
 
LittleBlackRainCloud's Avatar
 
Join Date: Nov 2007
I am currently:
I do!

Yeh i take it too, i was on 20mg for a while. I didnt want to take it and would take some and hide the rest to say id taken them.... got caught out so i try to take them properlly and it has alot better affects if you do! im now on 40mg because the affects of happiness went.... when you first take them for the first few weeks you may feel a bit jumpy well i did any way any loud noise and i was like a rabbit lol i would just go really still for a couple of seconds im a weirdo though lol.

They may make you feel a little foggy and lost to start with but it gets better... I have to make sure i take mine in the morning because if i take them in the evening i get really hyper and cant sleep for some reason??? also my sex drive has gone completely down hill much to my fiances annoyance hehe.

But give it a go see if they work for you and make sure you take them properlly as there will be no affect or you will be up and down like a yo-yo. Good luck and hugs xxxx

LittleBlackRainCloud is offline   Reply With Quote
Old 19-12-2007, 12:29 PM   #10
dogswithbigears
 
dogswithbigears's Avatar
 
Join Date: Dec 2007
Location: Northampton
I am currently:

I first took this around 1992/3 for several months on a dose of 40mg. I was then prescribed it again in hospital at increasing doses up to 80mg.

For me, it is not a medication I can tolerate. Along with all the SSRIs and SNRIs I have taken over the years, the induced anxiety was unbearable! However, I have met people who have benefited from taking prozac and have experienced few negative side effects.

Prozac is prescribed for depression, obsessive compulsive disorder and bulimia.

I would try really hard to talk to your doctor about the reasons for your treatment/care. This is likely to benefit you (less wondering/fear of treatment) and your doctor (the more information they have about you and how you're feeling, the more appropriate advice and help they can offer you). If nothing else, it always feels better to be "in the loop."

All the best x

dogswithbigears is offline   Reply With Quote
Old 24-12-2007, 12:49 AM   #11
harrysmummy
Its great being a mum!
 
harrysmummy's Avatar
 
Join Date: Jun 2007
Location: devon,exmouth
I am currently:

ive just been taken off fluoxetine 20mg since ive been taken them my self harming has got very bad i was self harming everyday more than once and i started to get dangerous!my doctor told me that fluoxetine is bad for self harmers!i dont know if thats true but it certainly is with me im not currently on anything i have to have a break before i go on anything else!but when i was taking the meds my sucidal thoughts were more frequent but thats how i reacted to them but i would ask your doctor if he thinks the same about fluoxetine and keep a diary on your moods so you so you know whats going on and how your reacting to it!now take care sweetie were all here when you need us for anything!xxxx



Is a mummy!!!!!!!!!!!


harrysmummy is offline   Reply With Quote
Old 24-12-2007, 10:23 PM   #12
ems
 
ems's Avatar
 
Join Date: Dec 2007
Location: England
I am currently:

fluoxetine... yeh i've been on that... it works for some people... for me.. i'm sorry to say it just made me as paranoid as...anything! I had moderate anxiety before going on it... but it turned into paranoiya.. i was seeing things everywhere and constantly on edge, jumpy, and it.. generally made me act very odd.. also made my depression worse. I've also been on citilopram... which just made me feel sick everytime they raised it... now they're trying sertraline.... nothing to report so far! I really hope the prozac works for you though! But do be careful to keep a check on your mood and anxiety levels; it can make you feel worse.. i'd recommend not being on your own for the first few weeks.. but that's just my experience, really hope it does something positive for you.

ems is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 10:24 PM.

Back to top